Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Compactification of strongly countable dimensional spaces


Author: Arlo W. Schurle
Journal: Bull. Amer. Math. Soc. 73 (1967), 909-912
DOI: https://doi.org/10.1090/S0002-9904-1967-11840-8
MathSciNet review: 0219034
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. Witold Hurewicz, Über Einbettung separabler Räume in gleichdimensionale kompakte Räume, Monatsh. Math. Phys. 37 (1930), no. 1, 199–208 (German). MR 1549788, https://doi.org/10.1007/BF01696770
  • 2. W. Hurewicz and H. Wallman, Dimension theory, Princeton Univ. Press, Princeton, N. J., 1941. MR 6493
  • 3. J. L. Kelley, General Topology, Van Nostrand, Princeton, N. J., 1955. MR 70144
  • 4. Casimir Kuratowski, Topologie. I, 3rd ed., Monogr. Mat. Warsaw, 1952.
  • 5. A. Lelek, On dimension of remainders in compact extensions, Soviet Math. Dokl. 6 (1965), 136-140.
  • 6. K. Menger, Über umfassendste n-dimensionale Mengen, Proc. Ned. Akad. Wetenschap. 29 (1926), 1125-1128.
  • 7. J. Nagata, On the countable sum of zero-dimensional metric spaces, Fund. Math. 48 (1960), 1-14. MR 114203
  • 8. J. Nagata, Modern dimension theory, Wiley, New York, 1965. MR 208571
  • 9. E. G. Sklyarenko, On dimensional properties of infinite-dimensional spaces, Amer. Math. Soc. Translations (2) 21 (1962), 35-50. MR 150737


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1967-11840-8

American Mathematical Society